I swallowed my antibiotic and it feels as though it

Patient : I swallowed my antibiotic and it feels as though it has lodged itself in my chest and I have tried a lot of water and bread but it's still burning and very painful. Should I seek medical attention or will it dissolve and get better?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My girlfriend has been having brown discharge for four days now without any other symptoms of pregnancy we've had unp...

Q: Fell on my neck in a port activity. Since then I have some pain in my left arm it comes and goes, depends on my move...

Q: I am a 55-year old NYC woman who flew to Vienna for a wedding and a European holiday. After exiting the airplane 3 da...

Q: Good morning. Several months ago I saw an ENT for persistent throat clearing. My chief complaint was constant post na...

Q: Hello. :( I've had some amount of rectal bleeding for a couple of days now, there's blood from there in the toilet ev...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews